MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE LOCKING SCREW, SS, 2.7 X 8MM; WASHER, BOLT, NUT

ARTHREX, INC. LOW PROFILE LOCKING SCREW, SS, 2.7 X 8MM; WASHER, BOLT, NUT
Model Number LOW PROFILE LOCKING SCREW, SS, 2.7 X 8MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
 
Event or Problem Description
On 3/15/2022, it was reported by a sales representative via email that an ar-2656 distal clavicle plate had one of the distal screws does not lock in the plate.This was discovered during a clavicle fx procedure on (b)(6) 2022.Another plate was used, and case was completed without further issues.

Brand Name
LOW PROFILE LOCKING SCREW, SS, 2.7 X 8MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19089458
Report Number1220246-2024-01986
Device Sequence Number7576261
Product Code HRS
UDI-Device Identifier00888867047020
UDI-Public00888867047020
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE LOCKING SCREW, SS, 2.7 X 8MM
Device Catalogue NumberAR-8827L-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown